I'm a 75 year old male who has been treated for prostate cancer (7-9 Gleason scores throughout the prostate and some evidence of migration) with external beam radiation, brachiotherapy, bicalutamide and lupron injections every three months. Indications are that the cancer has been reduced or eliminated (PSA of zero.) The problem is the pain and loss of strength in my thigh muscles. It is constant and causes me to limp noticeably. Arthritis and inflammation have been ruled out. Does this pain go away after I stop Lupron? Can I do anything in the meantime to reduce the pain? My PT is at a loss since very few men complain of muscle pain with Lupron.
I am a 73 year old male that was diagnosed with Prostate Cancer in 2015. Radiation for 43 days and Lupron Depot inspections every 6 months. I withstood the injections for one year but the side
effects were so bad I had to stop taking them. My PSA is basically zero now but the pain in my hips and ribs are so painful and that I sometimes feel like an 80 years old. Doctors don't have an answer for me and since I take blood thinner, only Tylenol is acceptable, however, it does not relieve the pain. (can't take Aleve, advil, etc) Also, the pain moves around my body and even some rare days, I have none at all.
This medicine is from Hell - period.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Feb 2014 • 1 answer
I am a professional singer undergoing radiation for prostate cancer. I have been taking bicalutamide
Posted 14 Apr 2016 • 1 answer
Posted 5 Nov 2017 • 1 answer
Posted 4 Mar 2018 • 1 answer
Lupron - My husband was diagnosed prostate cancer, a more aggressive and fast growing form. They are
Posted 24 May 2018 • 0 answers